Psycho-Babble Medication Thread 1095911

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Withdrawal- Suicidal feelings have disappeared

Posted by Lamdage22 on November 16, 2017, at 12:39:03

Hey, yall,

my suicidal bouts have disappeared... I got them from reducing Trazodone. This shows me that "healing" is possible and that you may feel bad because you reduced something, but it can and does disappear. It also shows me that i am very sensitive to withdrawal.

I will be reducing more of Trazodone albeit a bit more carefully. (IE not 10% but 7% less and maybe an extra week of wait). I dont want all this to go south. Next time i can be a bit more optimistic though. I guess i could also cut the Seroquel from 950 to 875 and leave the Trazodone at 50mg.

 

Re: Withdrawal- Suicidal feelings have disappeared Lamdage22

Posted by chrismeurer on November 16, 2017, at 13:37:47

In reply to Withdrawal- Suicidal feelings have disappeared, posted by Lamdage22 on November 16, 2017, at 12:39:03

That's great!!! I read the previous posts. Good luck on the adjustments :)

 

Re: Withdrawal- Suicidal feelings have disappeared

Posted by linkadge on November 16, 2017, at 17:23:19

In reply to Withdrawal- Suicidal feelings have disappeared, posted by Lamdage22 on November 16, 2017, at 12:39:03

Hey,

Yeah, it's good to go slow.

And, of course, listen to the symptoms you are having. Pay particular attention to things like insomnia (I don't know if this is an issue for you) because it may be a precursor to some form of relapse.

Keep a journal, if possible, about any key symptoms you are feeling throughout the day.

Also, if symptoms occur, it doesn't necessarily mean you need to go back on the same medication.

Linkadge

 

Re: Withdrawal- Suicidal feelings have disappeared Lamdage22

Posted by beckett2 on November 16, 2017, at 22:35:20

In reply to Withdrawal- Suicidal feelings have disappeared, posted by Lamdage22 on November 16, 2017, at 12:39:03

That's a relief. In addition to the advice above, I recommend you taper one med at a time. For example, you could stabilize on a lower dose of trazadone, then stabilize on a lower Seroquel. Just as an example. Very good luck to you.

 

Re: Withdrawal- Suicidal feelings have disappeared

Posted by Lamdage22 on November 18, 2017, at 13:16:24

In reply to Re: Withdrawal- Suicidal feelings have disappeared Lamdage22, posted by beckett2 on November 16, 2017, at 22:35:20

Hey beckett,

yes thats exactly how i am doing it.

Be well.

 

Re: Withdrawal- Suicidal feelings have disappeared

Posted by Lamdage22 on November 19, 2017, at 14:02:07

In reply to Re: Withdrawal- Suicidal feelings have disappeared, posted by linkadge on November 16, 2017, at 17:23:19

Hi linkadge,

i am not only not going back on the same medication, i also wont try any new ones. I have tried almost everything anyway. Which i shouldnt have if you ask me.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.